# SDR SWAA2013022012879

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK  AT STA 727D+5 LBL 17.24 HAS CORROSION AT JOGGLE FOR FLOOR STRAP.  REMOVED AND REPLACED TRACK PER SRM.
